# SDR SWAA2024041864696

- Difficulty date: March 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Safety Strap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** FWD CABIN FWD ENTRY L-1 DOOR CUTOUT AFT SAFETY STRAP FITTING CORR. MKD DOT<[01] REMOVED AND REPLACED L-1 DOOR CUTOUT AFT SAFETY STRAP FITTING IAW B737-700 AMM 25-61-13-000-801 AND AMM 25-61-13-400-801.;[02] VERIFIED OF DOOR SAFETY STRAP INSTALLATION.
